APA:
CopyGOLDFELD, S.M., & QUANDT, R.E.. (1973). A MARKOV MODEL FOR SWITCHING REGRESSIONS. JOURNAL OF ECONOMETRICS, -(1), 3-16. SID. https://sid.ir/paper/599028/en
Vancouver:
CopyGOLDFELD S.M., QUANDT R.E.. A MARKOV MODEL FOR SWITCHING REGRESSIONS. JOURNAL OF ECONOMETRICS[Internet]. 1973;-(1):3-16. Available from: https://sid.ir/paper/599028/en
IEEE:
CopyS.M. GOLDFELD, and R.E. QUANDT, “A MARKOV MODEL FOR SWITCHING REGRESSIONS,” JOURNAL OF ECONOMETRICS, vol. -, no. 1, pp. 3–16, 1973, [Online]. Available: https://sid.ir/paper/599028/en